# SDR REXA2013090601701

- Difficulty date: September 6, 2013
- Submitted: September 18, 2013
- Operation: Air carrier
- Aircraft: N912XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15144
- Aircraft time: 14,682 hours, 9,376 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN PANEL 433BB IS CHAFED.  FABRICATED NEW SKIN PANEL AND REPLACED IAW SRM 51-24-21 AND SRM 51-40-11.
